Translator Disclaimer
2015 When the catenary degree agrees with the tame degree in numerical semigroups of embedding dimension three
Pedro A. García-Sánchez, Caterina Viola
Involve 8(4): 677-694 (2015). DOI: 10.2140/involve.2015.8.677

Abstract

We characterize numerical semigroups of embedding dimension three having the same catenary and tame degrees.

Citation

Download Citation

Pedro A. García-Sánchez. Caterina Viola. "When the catenary degree agrees with the tame degree in numerical semigroups of embedding dimension three." Involve 8 (4) 677 - 694, 2015. https://doi.org/10.2140/involve.2015.8.677

Information

Received: 13 July 2014; Revised: 20 August 2014; Accepted: 7 September 2014; Published: 2015
First available in Project Euclid: 22 November 2017

zbMATH: 1326.20061
MathSciNet: MR3366018
Digital Object Identifier: 10.2140/involve.2015.8.677

Subjects:
Primary: 20M13
Secondary: 13A05, 20M14

Rights: Copyright © 2015 Mathematical Sciences Publishers

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.8 • No. 4 • 2015
MSP
Back to Top